Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 3, 2008, 3:17 PM MDT for Baca County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 3:17 PM MDT (21:17 UTC)
- Expired
- Jun 3, 2008, 4:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Baca County, CO
The radar
The Pueblo radar (KPUX), 215 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:17 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3806 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KPUB 032117
TORPUB
COC009-032215-
/O.NEW.KPUB.TO.W.0003.080603T2117Z-080603T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 415 PM MDT...
* AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE STORM WHICH WAS RAPIDLY ROTATING AND CAPABLE OF PRODUCING A
TORNADO 23 MILES WEST OF STONINGTON...OR ABOUT 10 MILES SOUTH OF
SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 24 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHEAST BACA COUNTY SOUTH OF STONINGTON.
THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH
WAS IN EFFECT OF PORTIONS OF BENT...PROWERS...AND BACA COUNTIES.
LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
3699 10205
TIME...MOT...LOC 2116Z 278DEG 21KT 3725 10256
$$4 follow-up statements
000
WWUS55 KPUB 032131
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT TUE JUN 3 2008
COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
331 PM MDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO. THIS SEVERE STORM WAS CENTERED 14 MILES
NORTHEAST OF CAMPO...OR 13 MILES SOUTHEAST OF SPRINGFIELD...AND WAS
MOVING TOWARD THE EAST AT 27 MPH.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
3699 10205
TIME...MOT...LOC 2131Z 268DEG 23KT 3727 10244
$$000
WWUS55 KPUB 032144
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT TUE JUN 3 2008
COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
344 PM MDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...
AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO. THIS SEVERE STORM WAS CENTERED 12 MILES WEST OF
STONINGTON...OR 15 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING
TOWARD THE EAST AT 26 MPH.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
3699 10205
TIME...MOT...LOC 2144Z 268DEG 23KT 3727 10236
$$000
WWUS55 KPUB 032206
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT TUE JUN 3 2008
COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
406 PM MDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...
AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO. THIS SEVERE STORM WAS CENTERED 6 MILES WEST OF
STONINGTON...OR 19 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...AND WAS
MOVING TOWARD THE EAST AT 26 MPH.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
3699 10205
TIME...MOT...LOC 2206Z 268DEG 23KT 3730 10226
$$000
WWUS55 KPUB 032212
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT TUE JUN 3 2008
COC009-032221-
/O.EXP.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
411 PM MDT TUE JUN 3 2008
...THE TORNADO WARNING FOR SOUTHEASTERN BACA COUNTY EXPIRES AT 415 PM
MDT...
THE STORM HAS WEAKENED AND WILL MOVE THROUGH THE WALSH AREA AND TO
THE KANSAS BORDER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
3699 10205
TIME...MOT...LOC 2211Z 268DEG 23KT 3730 10222
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:31 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 3, 1:31 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 131 PM MDT TUE JUN 3 2008 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...SEVERE THUNDERSTORMS LIKELY I-25 CORRIDOR AND SERN CO THIS EVENING... ...CRITICAL FIRE WEATHER CONDITIONS LIKELY WED AFTERNOON... ...STRONG-SEVERE THUNDERSTORMS NEAR/NORTH OF EL PASO-CROWLEY-KIOWA COUNTY LINE WEDNESDAY AFTERNOON... CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES HAD TWO MIDDLE TO UPPER LEVEL SHORTWAVE TROUGHS...THE FIRST MOVING THROUGH SOUTHEAST CO/NORTHEAST NM BORDER AND THE SECOND ENTERING NORTHWESTERN CO. REGION RADAR SHOWED ISOLATED-SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS NORTHERN CO INTO TELLER AND EL PASO COUNTIES WHERE LOW LEVEL MOISTURE HAS NOT MIXED OUT. SPC JUST ISSUED A SV.A FOR THE I-25 CORRIDOR AND SOUTHEAST CO PLAINS. MEANWHILE...THE LOW LEVEL MOISTURE IS STILL HANGING ACROSS THE SOUTHERN FOOTHILLS INTO THE FAR SOUTHEAST CO PLAINS...BUT THE LOW LEVEL CAPPING INVERSION IS KEEPING THE SHOWERS/THUNDERSTORMS FROM DEVELOPING JUST YET. WIN ONE FOR THE 12KM WRF-NAM SUGGESTING THE MOIST CONVECTION DEVELOPING THIS AFTERNOON WHERE THE GFS NEVER DID AND STILL DOES NOT PRINT OUT ANY QPF. LATE THIS AFTERNOON AND TONIGHT...FOLLOWING THE 12KM WRF-NAM QPF AND LAST NIGHTS SIMULATED RADAR DATA...ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE FROM EL PASO COUNTY TO OTERO COUNTY TO BACA COUNTY AND EASTWARD LATE THIS AFTERNOON AND EARLY EVENING. MODERATE INSTABILITY AND SHEAR WOULD STILL SUPPORT ONE- TWO STRONG-SEVERE THUNDERSTORMS IN THE AFOREMENTIONED AREA. THE PRECIPITATION SHOULD EVOLVE INTO A MESOSCALE CONVECTIVE SYSTEM ACROSS THE CENTRAL PLAINS LATER THIS EVENING AND OVERNIGHT. THE USUAL LOW LEVEL SURGE OF SURFACE-PBL MOISTURE WILL MOVE BACK INTO PARTS EASTERN CO AND WILL BE VERY CHALLENGING GIVEN THE LARGE DEW POINT CHANGE SPATIALLY....20S/30S WEST OF THE BOUNDARY AND 50/60S EAST OF THE BOUNDARY. MIDDLE TO UPPER LEVEL WEST-SOUTHWEST FLOW CONTINUES TO INCREASE AHEAD OF THE NEXT WEATHER SYSTEM. THIS MIGHT KEEP OR MOVE THE DRY LINE INTO THE FAR SOUTHEASTERN CO PLAINS OVERNIGHT. WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO WEDNESDAY LATE MORNING AND AFTERNOON. AGAIN...FOLLOWING THE 12KM NAM-WRF...MIDLEVEL WINDS BACK TO THE SOUTH-SOUTHWEST DURING THE DAY WITH THE SURFACE-PBL DRY LINE MIGRATING EAST AND NORTH. VERY CHALLENGING SURFACE FORECAST ACROSS EASTERN CO AS IT WILL PLAY A SIGNIFICANT ROLE ON WHAT KIND OF WEATHER OCCURS. SURFACE CYCLOGENESIS POSSIBLY AROUND EL PASO/LINCOLN COUNTY WITH A WARM FRONT/DRY LINE JUST SOUTH OF LIMON TO JUST SOUTH OF BURLINGTON WEDNESDAY AFTERNOON. ALONG AND JUST NORTH OF THIS BOUNDARY WILL SUPPORT A MODERATE-STRONGLY UNSTABLE AIR MASS(SBCAPES 1K-2K J/KG....LIFTED INDICES OF -4C TO -8C) AND 0-6KM BULK SHEARS OF 50-80KTS...WHICH WOULD SUPPORT SUPERCELL DEVELOPMENT WHERE EVER THIS BOUNDARY IS LOCATED. POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND A TORNADO ANCHORED ON ANY LOW-LEVEL MOIST BOUNDARY. RIGHT NOW...IT APPEARS IT WILL BE JUST TO THE NORTH OF EL PASO-CROWLEY- KIOWA COUNTIES. SOUTH AND WEST OF THIS BOUNDARY...BREEZY-VERY WINDY CONDITIONS WILL OCCUR ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO. WITH WIND SPEEDS OF 25 OR GREATER...HUMIDITY VALUES 15% OR LESS...ABOVE AVERAGE TEMPERATURES...HAINES 5-6...AND DRY FUELS BASED ON D1-D3 DROUGHT CONDITIONS...WILL ISSUE A RED FLAG WARNING FOR FIRE WEATHER ZONES 222...224...225...AND 227 THROUGH 237. ANY CHANCE FOR PRECIPITATION WILL BE AROUND THE CONTINENTAL DIVIDE AND ACROSS THE NORTHERN HALF OF CO WITH SOUTH CENTRAL AND SOUTHEAST CO NEARLY POP/WX-FREE GIVEN THE NAM-WRF AND GFS ARE NOT PRINTING OUT ANY QPF IN THE WARM/DRY SECTOR OF THE WEATHER SYSTEM. METZE .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...ACTIVE WEATHER CONTINUES WED NIGHT-THU NIGHT... ...HEATING UP AGAIN FRIDAY THROUGH EARLY NEXT WEEK... WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...STRONG FRONTAL BOUNDARY SHOULD RACE SOUTHWARD ACROSS SOUTHEAST CO...SO WILL CONTINUE RED FLAG WARNING THROUGH MIDNIGHT. AS THE WEATHER SYSTEM MOVES THROUGH CO...SHOWERS AND A FEW THUNDERSTORMS SHOULD SPREAD ACROSS THE STATE. SNOW LEVEL WILL PROBABLY DROP TO AROUND 10K FT MSL ACROSS THE CONTINENTAL DIVIDE WITH 1-5 INCHES OF SNOW POSSIBLE ACROSS THE CENTRAL MOUNTAINS...LIKELY DOWN TO LEADVILLE. NO PLANS FOR ANY WINTER WEATHER HEADLINES AND LET THE DIGITAL FORECAST DATABASE AND HAZARDOUS WEATHER OUTLOOK DO THE TALKING. COOLER TEMPERATURES ANTICIPATED FOR THURSDAY. MODERATING TEMPERATURES AND AN INCREASING FIRE DANGER THREAT ARE FORECAST FOR FRIDAY THROUGH NEXT WEEK BASED ON ENSEMBLE DATA. METZE && .AVIATION... FOR KCOS AND KPUB...THERE COULD BE A FEW STRONG-SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY THIS EVENING. VFR CONDITIONS ARE FORECAST FOR ALL TERMINAL FORECAST LOCATIONS OVERNIGHT AND WEDNESDAY MORNING. METZE && .HYDROLOGY... DUE TO SNOW MELT...MANY LOCATIONS ALONG THE ARKANSAS AND RIO GRANDE RIVERS WILL BE RUNNING NEAR BANKFULL...EXCEPT THE ARKANSAS RIVER NEAR CANON CITY RUNNING JUST ABOVE FLOOD STAGE. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR COZ222-224-225-227>237. && 17/17
Hazardous weather outlook, Jun 3, 2:25 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT TUE JUN 3 2008 COZ058>089-093>099-041300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 225 PM MDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH EARLY THIS EVENING GENERALLY ALONG THE INTERSTATE 25 CORRIDOR AND SOUTHEAST COLORADO PLAINS. THE MAIN THUNDERSTORM THREAT WILL BE HAIL UP TO QUARTER SIZE...WIND GUSTS AROUND 60 MPH...AND CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A RELATIVELY STRONG WEATHER SYSTEM IS FORECAST TO MOVE OUT OF THE GREAT BASIN INTO THE CENTRAL ROCKY MOUNTAINS WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT. CRITICAL FIRE WEATHER CONDITIONS WILL BE LIKELY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO WEDNESDAY AFTERNOON AND EVENING. EXTREME FIRE BEHAVIOR CAN BE EXPECTED IF FIRES START WEDNESDAY AFTERNOON AND EVENING. THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE CONTINENTAL DIVIDE SOUTHWEST AND CENTRAL MOUNTAINS WEDNESDAY AFTERNOON AND SPREAD INTO SOUTHEAST COLORADO WEDNESDAY NIGHT. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND A TORNADO....WILL BE POSSIBLE ACROSS SOUTHEAST COLORADO WEDNESDAY LATE AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF 1 TO 5 INCHES WILL BE LIKELY ACROSS THE EASTERN SAN JUAN...LA GARITA... SAWATCH...AND MOSQUITO MOUNTAIN RANGES GENERALLY ABOVE 10000 FEET WEDNESDAY NIGHT AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS EL PASO...PUEBLO...CROWLEY...OTERO...KIOWA...BENT... PROWERS...LAS ANIMAS...AND BACA COUNTIES THROUGH 9 PM MDT THIS EVENING. METZE
In the hours before
Local storm report, Jun 3, 1:47 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 8 NNE COLORADO SPRINGS 38.94N 104.76W
06/03/2008 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
TMAGNUSOLocal storm report, Jun 3, 1:53 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 1 W FALCON 38.93N 104.64W
06/03/2008 M0.75 INCH EL PASO CO AMATEUR RADIO
&&
TMAGNUSOLocal storm report, Jun 3, 2:02 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL FALCON 38.93N 104.62W
06/03/2008 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
TLMLocal storm report, Jun 3, 2:22 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 3 NE FALCON 38.96N 104.58W
06/03/2008 M1.00 INCH EL PASO CO AMATEUR RADIO
&&
TLMLocal storm report, Jun 3, 2:27 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 3 ENE FALCON 38.95N 104.57W
06/03/2008 M1.75 INCH EL PASO CO AMATEUR RADIO
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 3, 1:32 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 11 more | 31 hr |
| Jun 3, 2:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 3, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 59 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.